Nagoya Mathematical Journal

A characterization of invariant affine connections

Bertram Kostant

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 16 (1960), 35-50.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118800357

Mathematical Reviews number (MathSciNet)
MR0110995

Zentralblatt MATH identifier
0093.35502

Subjects
Primary: 53.00

Citation

Kostant, Bertram. A characterization of invariant affine connections. Nagoya Math. J. 16 (1960), 35--50. http://projecteuclid.org/euclid.nmj/1118800357.


Export citation

References

  • [1] W. Ambrose and I. M. Singer, On homogeneous Riemannian manifolds, Duke Mathe- matical Journal, 25 (1950), pp. 647-669.
  • [2] J. Hano and A. Morimoto, Note on the group of affine transformations of an affinely connected manifold, Nagoya Mathematical Journal, 8 (1955), pp.71-81.
  • [3] J. Hano, On affine transformations of a Riemannian manifold, Nagoya Mathematical Journal, 9 (1955), pp. 99-109.
  • [4] S. Kobayashi, Espaces connexions affine et Riemanniennes symtriques, Nagoya Mathematical Journal, 9 (1955), pp. 25-37.
  • [5] S. Kobayashi, A theorem on the affine transformation group of a Riemannian mani- fold, Nagoya Mathematical Journal, 9 (1955), pp. 39-41.
  • [6] B. Kostant, Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold, Transactions of the American mathematical Society, 80 (1955), pp. 528-542.
  • [7] K. Nomizu, Invariant aine connections on homogeneous spaces, American Journal of Mathematics, 76 (1954), pp. 33-65.
  • [8] K. Nomizu, Lie groups and differential geometry. Publications of the Mathematical Society of Japan, Tokyo, 1956. Universityof California